# SDR DALA1167426315

- Difficulty date: November 27, 2011
- Submitted: December 6, 2011
- Operation: Air carrier
- Aircraft: N675NW
- Make and model: Boeing 747451
- Aircraft serial: 33001
- Aircraft time: 43,583 hours, 5,523 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, THE EMERGENCY ESCAPE PATH LIGHTS ON THE RIGHT SIDE AT ROWS 51-62 WERE FOUND TO BE INOPERATIVE.  MAINTENANCE FOUND THE CONNECTION AT SEAT 62J LOOSE AND SECURED IT.  SYSTEM OPERATION WAS NORMAL AFTER THE CONNECTION WAS SECURED.
